# SDR REXA2013072601388

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 23,224 hours, 20,829 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STEERING DISCONNECTED DURING TAXI IN.  ABRUPTLY STOPPED & SHOOK ACFT,  ENGAGED FINE. PERFORMED OPS CHECK OF NOSE WHEEL STEERING IAW AMM 32-51-00.  NO FAULTS NOTED.  DID NOT DISCONNECT.  ACFT OK FOR SERVICE.
